Metrics

From
He-Laplace Method for the Solution of Two-point Boundary Value Problems by Hradyesh Kumar Mishra American Journal of Mathematical Analysis. 2014, 2(3), 45-49 doi:10.12691/ajma-2-3-3
Views
13929
Html 13408
Abstract 521
05 July 2014 (publication date) through 10 April 2020 *
21.05 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6520
PDF2932
Epub653
XML991
PPT949
Figures206
Tables789
Export: 1944
RIS631
BibTex619
Endnote694
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com